Alert archive / Maine / Wind Advisories in 2006

Wind Advisory 8, NWS Caribou, ME

April 2, 20066 counties in Maine

NWS Caribou, ME issued this wind advisory at Apr 2, 2006, 4:02 AM EDT for 6 counties in Maine. It took effect at Apr 2, 2006, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2006, 4:02 AM EDT (08:02 UTC)
In effect from
Apr 2, 2006, 8:00 AM EDT
Expired
Apr 2, 2006, 8:00 PM EDT
In force
12 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 8.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2006-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2006-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCAR 020802
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
402 AM EDT SUN APR 2 2006

...STRONG NORTHWEST WINDS EXPECTED ACROSS THE REGION TODAY THROUGH
EARLY THIS EVENING...

.A COMBINATION OF LOW PRESSURE MOVING EAST OF THE REGION AND HIGH
PRESSURE APPROACHING FROM THE WEST WILL CREATE STRONG NORTHWEST
WINDS ACROSS THE REGION TODAY INTO THE EVENING HOURS. EXPECT THE
WINDS TO SLOWLY DIMINISH THIS EVENING AS THE CENTER OF HIGH
PRESSURE APPROACHES FROM THE WEST.

MEZ001>006-010-011-015>017-029>032-021700-
/O.NEW.KCAR.WI.Y.0008.060402T1200Z-060403T0000Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
402 AM EDT SUN APR 2 2006

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT
THIS EVENING. 

EXPECT NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH ACROSS
THE ADVISORY AREA.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

JAH/FOSTER
3 follow-up statements
000 
WWUS71 KCAR 021637
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1237 PM EDT SUN APR 2 2006

...STRONG NORTHWEST WINDS WILL CONTINUE ACROSS THE REGION
   THIS AFTERNOON THROUGH EARLY THIS EVENING...

.LOW PRESSURE MOVING EAST OF THE REGION AND HIGH PRESSURE
APPROACHING FROM THE WEST WILL CREATE STRONG NORTHWEST WINDS
ACROSS THE REGION THIS AFTERNOON INTO THE EVENING HOURS.
EXPECT THE WINDS TO SLOWLY DIMINISH THIS EVENING AS THE
CENTER OF HIGH PRESSURE APPROACHES FROM THE WEST.

MEZ001>006-010-011-015>017-029>032-030000-
/O.CON.KCAR.WI.Y.0008.000000T0000Z-060403T0000Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
1237 PM EDT SUN APR 2 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

EXPECT NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH ACROSS
THE ADVISORY AREA.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

DUDA
000 
WWUS71 KCAR 021934
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
334 PM EDT SUN APR 2 2006

...STRONG NORTHWEST WINDS WILL CONTINUE ACROSS NORTHERN MAINE
   INTO EARLY THIS EVENING...

.STRONG NORTHWEST WINDS WILL CONTINUE INTO EARLY THIS EVENING
ACROSS NORTHERN MAINE. AS A RIDGE OF HIGH PRESSURE BEGINS TO BUILD
EAST ACROSS THE REGION WINDS WILL BEGIN TO SUBSIDE LATER THIS
EVENING.

MEZ011-015>017-029>032-022045-
/O.CAN.KCAR.WI.Y.0008.000000T0000Z-060403T0000Z/
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD...
BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM...
EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...
MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH...
BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD...
DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO...
TOPSFIELD
334 PM EDT SUN APR 2 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND
ADVISORY. 

NORTHWEST WINDS WILL CONTINUE TO SUBSIDE THROUGH EARLY
EVENING...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.
NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE STILL
POSSIBLE THROUGH EARLY EVENING.

$$

MEZ001>006-010-030000-
/O.CON.KCAR.WI.Y.0008.000000T0000Z-060403T0000Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD
334 PM EDT SUN APR 2 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

NORTHWEST WINDS WILL CONTINUE AT 20 TO 30 MPH WITH GUSTS UP TO 50
MPH POSSIBLE. WINDS WILL THEN DECREASE TO 10 TO 20 MPH LATER
TONIGHT.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

DUDA
000 
WWUS71 KCAR 030017
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
817 PM EDT SUN APR 2 2006

MEZ001>006-010-030130-
/O.EXP.KCAR.WI.Y.0008.000000T0000Z-060403T0000Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD
817 PM EDT SUN APR 2 2006

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED ACROSS THE ADVISORY AREA WITH WIND GUSTS
NO LONGER EXCEEDING 45 MPH...THEREFORE THE WIND ADVISORY HAS
BEEN ALLOWED TO EXPIRE. WINDS SHOULD CONTINUE TO SLOWLY DIMINISH
OVERNIGHT TO AROUND 10 MPH BY DAYBREAK.

$$

VJN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Apr 2, 3:49 AM EDT, 13 minutes earlier.

Area forecast discussion, Apr 2, 3:49 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
349 AM EDT SUN APR 2 2006

.SYNOPSIS...HIGH PRESSURE WILL BUILD ACROSS THE REGION TODAY UNDER
A BRISK NORTHWEST WIND. THIS HIGH WILL CROSS THE STATE TONIGHT
ALLOWING WINDS TO DIMINISH. MOSTLY SUNNY ACROSS THE REGION ON
MONDAY BUT CLOUDS WILL INCREASE FROM WEST TO EAST LATE IN THE DAY
AS LOW PRESSURE APPROACHES FROM THE WEST. THIS LOW PRESSURE WILL
MOVE THROUGH NEW ENGLAND TUESDAY THROUGH WEDNESDAY WITH RAIN AND
SNOW ACROSS THE NORTH AND RAIN OVER DOWNEAST SECTIONS.

&&

.SHORT TERM /TODAY THROUGH MONDAY/...
WSETA USED W/MATCH GUIDANCE OVER THE TOP AS UPPER TROF MIGRATES
ACROSS THE CWFA TODAY. WENT W/A WIND ADVISORY FOR ENTIRE CWFA INTO
00Z. DETAILS BELOW.

BATCH OF PRECIP (MOSTLY SHRA) MOVING ACROSS NRN & ERN ME WILL EXIT
THE REGION BY 12Z. SOME -SHSN SHOWING UP ACROSS FAR NRN & WRN
AREAS AS TEMPS HAVE DROPPED BACK INTO THE LOWER & MID 30S PER
METARS & HYDROVIEW DATA. HELD ONTO CLOUDS FOR A WHILE THIS MORNING
AS UPPER TROF SWINGS E. COLDER AIR WILL WORK ACROSS THE REST OF
THE CWFA THIS MORNING. JET CORE FROM 925- 850 MBS AROUND 45 KTS
PROGGED TO MOVE ACROSS THE CWFA TODAY. NICE ALIGNMENT OF NWLY
WINDS THROUGH 5K FT W/BUFKIT SHOWING MOMENTUM TRANSFER AVGG OUT
NEAR 40 KTS. LOOKS LIKE GOOD MIXING SHOULD OCCUR INTO THE
AFTERNOON. THEREFORE...PUSHED GUSTS TO 50 MPH MAINLY ACROSS NRN &
ERN AREAS WHERE STRONGEST CORE OF WINDS ARE EXPECTED. MUCH COOLER
TEMPS FROM THE PAST SEVERAL DAYS. PREV MAX TEMP GRIDS LOOK GOOD
W/LOWER TO MID 40S ACROSS THE N & NEAR 50 DOWNEAST TO THE COAST.

WINDS LET UP TONIGHT AS HIGH PRES QUICKLY BUILDS IN FROM THE W.
CLEAR SKIES & LOWERING DWPTS WILL LEAD TO SOME CHILLY MIN TEMPS.
LOOKING FOR LOWER 20S ACROSS THE N & MID TO UPPER 20S CNTL &
DOWNEAST SECTIONS.

HIGH PRES WILL PROVIDE TO SUNNY BUT COOL DAY ON MONDAY. APRIL
SUNSHINE SHOULD ALLOW TEMPS TO REBOUND SOME 5 DEGS WARMER THAN TODAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
CLOUDS WILL INCREASE ACROSS THE REGION MONDAY NIGHT AS LOW
PRESSURE APPROACHES FROM THE WEST. PREFER THE SLOWER NAM THAN THE
FASTER GFS WITH THIS SYSTEM AS UKMET AND ECMWF ALSO IN AGREEMENT
WITH SLOWER NAM. EXPECT PRIMARY LOW TO FILL ACROSS UPSTATE NEW
YORK EARLY TUESDAY WITH REDEVELOPMENT ALONG THE COAST OF NEW
HAMPSHIRE. THIS SECONDARY LOW WILL THEN QUICKLY OCCLUDE AND
SLOWLY DRIFT EASTWARD ALONG THE MAINE COAST THROUGH WEDNESDAY.
CRITICAL THICKNESS INDICATES A MIX OF SNOW AND RAIN ACROSS THE
NORTH TUESDAY WITH MOSTLY RAIN ACROSS DOWNEAST SECTIONS. AT THIS
TIME ANY SIGNIFICANT SNOW WILL PROBABLY OCCUR ABOVE 2000 FT AND BE
LOCATED MOSTLY OVER FAR WESTERN ZONES. AS SYSTEM OCCLUDES AND
ATMOSPHERE COOLS EXPECT ALL PRECIP TO CHANGE TO SNOW TUESDAY NIGHT
BUT BY THEN QPF AMOUNTS WILL HAVE DROPPED OFF SO NOT EXPECTING
MUCH IN THE WAY OF SNOW ACCUMULATION TUESDAY NIGHT INTO WEDNESDAY.

&&

.AVIATION...
MVFR TO START OUT THIS MORNING & THEN CONDITIONS GO RIGHT TO VFR
FAIRLY QUICKLY. NW WINDS WILL LEAD TO SOME TURBULENCE RIGHT INTO
THE AFTERNOON.

&&

.MARINE...
EXTENDED THE SCA RIGHT INTO THE EVENING AS WINDS WILL PICK UP
W/THOSE WINDS MOVE OVER THE WTRS. SEAS UP TO NEAR 6 FT. THEY WILL
BUILD A BIT EARLY THIS MORNING & THEN SHOULD LEVEL OFF W/NW FLOW.
KEPT SEAS UP LONGER. HAVE SEEN WHERE SEAS HANG ON BIT HIGHER THAN
GUIDANCE W/THIS TYPE OF SETUP. THINGS WILL GO BELOW SCA AFT 06Z &
CONTINUE TO SUBSIDE RIGHT INTO MON AS HIGH PRES BUILDS IN FROM THE
W.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND ADVISORY FOR MEZ001>006-010-011-015>017-029>032 FROM 8 AM
     SUNDAY TO 8 PM SUNDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ050 UNTIL 2 AM MONDAY.

&&

SHORT TERM/MARINE...HEWITT
LONG TERM/MARINE...FOSTER
AVIATION...WOLFE/HEWITT
Hazardous weather outlook, Apr 1, 6:07 AM EST, 20 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
607 AM EST SAT APR 1 2006

ANZ050-MEZ001>006-010-011-015>017-029>032-021115-
COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
607 AM EST SAT APR 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE.

.DAY ONE...TODAY AND TONIGHT
SHOWERS WILL MOVE THROUGH THE REGION THIS MORNING AND THEN AGAIN
LATER THIS AFTERNOON INTO TONIGHT AS A COLD FRONT APPROACHES FROM
THE WEST. A FEW THUNDERSTORMS MAY ACCOMPANY THE LINE OF SHOWERS LATE
THIS AFTERNOON INTO THE EVENING MAINLY ACROSS CENTRAL AND EASTERN
MAINE. ANY THUNDERSTORMS THAT DO DEVELOP COULD CONTAIN GUSTY
WINDS.

RAINFALL TOTALS WILL RANGE FROM ONE QUARTER TO ONE HALF OF AN
INCH. FAR NORTHERN AND NORTHWESTERN MAINE WILL SEE A CHANGE OVER
TO SNOW SHOWERS LATE TONIGHT AS COLDER AIR WORKS INTO THE REGION.
MINOR SNOWFALL ACCUMULATION CAN BE EXPECTED ESPECIALLY OVER THE
HIGHER ELEVATIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
GUSTY NORTHWEST WINDS WILL BE THE MAIN FACTOR ON SUNDAY WITH WIND
GUSTS HITTING CLOSE TO 45 MPH DURING THE AFTERNOON ON SUNDAY.
ANOTHER LOW PRESSURE SYSTEM WILL APPROACH THE REGION FROM THE OHIO
VALLEY BRINGING RAIN AND SNOW INTO THE REGION TUESDAY INTO
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTER AND AMATEUR RADIO OPERATOR ACTIVATION MAY BE
NEEDED THIS AFTERNOON INTO TONIGHT.

HEWITT

Nearby

Wind Advisories in Maine, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.